# SDR SWAA2025122955339

- Difficulty date: December 24, 2025
- Submitted: December 29, 2025
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 35,510 hours, 17,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MID CABIN DETACHED.   PERFORMED TIME LIMIT REPAIR AT EMERGENCY EXIT SIGN MID CABIN IAW M24-133-0096.   PERFORMED TIME LIMIT REPAIR AT EMERGENCY EXIT SIGN MID CABIN IAW M24-133-00396.
